# SDR AALA201806189041

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug MD 83
- Aircraft serial: 53612
- Aircraft time: 52,560 hours, 26,348 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT VENTRAL STAIRS CEILING EMERGENCY LIGHT WIRING DISCONNECTED. RETERMINATED AFT TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHT WIRE PER WDM 33-51-13. OPERATIONS CHECKS GOOD.
